# SDR YENA20111017364

- Difficulty date: October 17, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 20,854 hours, 7,245 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Motor
- Part number: 4203503
- Part serial: BB361
- Condition: Failed
- Location: Pcu
- Part time: 20,847 hours, 7,241 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 411, AIRCRAFT DIVERTED TO ONT DUE TO FLIGHT CONTROL FLAP FAULT UPON MOVEMENT OF FLAP HANDLE.  NO SLAT MOVEMENT AND LANDED FLAPS 3 SLATS ZERO REF SPEED 163 KNOTS (SLAT/FLAP CONTROL SYSTEM SFCS-SLAT CHAN).  REMOVED AND REPLACED NR 2 SLAT PCU MOTOR ON 26CV.  OPS CHECKED GOOD PER MM 27-84-54.
